# SDR A6WA20121031574

- Difficulty date: October 17, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REMOVED & REPLACED PAX DOOR AFT DRAG ANGLE PREVIOUS REPAIR ANGLE, UPPER SPLICE & LOWER SPLICE ANGLE IAW REO 601R-52-11-563 REV A.
